| Catalog Number |
18221034S |
| Medical Device Problem Codes |
Fracture (1260); Device Damaged by Another Device (2915); Mechanical Jam (2983)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/26/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a nail holding screw jammed into the nail holding adapter during a t2 tibia nail insertion.This was during a case when the nail would not de-thread from the jig, this resulted in the nail snapping proximally inside the patient, this was removed and replaced with another nail using another set.No reported adverse effects other than a significant time delay.
Additional Manufacturer Narrative
Once the investigation has been completed any additional information will be reported in a supplemental report.